# SDR 05FDEA04272

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 655-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCREPANCY  PERFORMED INSPECTION IAW EO 8-5100-7-5001-1P FOUND 1 DOUBLER DIMENS 13" BY 10" RT EXT FUSELAGE STA 665 LONG 41.  REMOVED DOUBLER IAW SRM 51-30-00 AND SRM 51-35-02 STRIPPED PAINT IAW SRM 51-21-01 VOL 2.  REMOVED FINGER DOUBLER EXTERNAL IAW SRM 51-35-01 VOL 1.  REMOVED CHANNEL AND BUMPER FOR ACCESS IAW DC10-30 MM 20-50-02.  ACCOMPLISHED REPAIR IAW BOEING ROD SKETCH 05-10-18-004R1 AND FEDEX EA NR 8-5330-93228.  INSTALLED CHANNEL AND BUMPER IAW DC10-30 MM 20-50-02.  REPROTECTED AREA AND SEAL REPAIR IAW SRM 51-21-01 VOL 2.
